Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative

Jitka Kojecká

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1983)

  • Volume: 22, Issue: 1, page 61-79
  • ISSN: 0231-9721

How to cite

top

Kojecká, Jitka. "Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 22.1 (1983): 61-79. <http://eudml.org/doc/23416>.

@article{Kojecká1983,
author = {Kojecká, Jitka},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {second order differential equation; central projection of bundles of integrals},
language = {eng},
number = {1},
pages = {61-79},
publisher = {Palacký University Olomouc},
title = {Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative},
url = {http://eudml.org/doc/23416},
volume = {22},
year = {1983},
}

TY - JOUR
AU - Kojecká, Jitka
TI - Central projections of a pair of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1983
PB - Palacký University Olomouc
VL - 22
IS - 1
SP - 61
EP - 79
LA - eng
KW - second order differential equation; central projection of bundles of integrals
UR - http://eudml.org/doc/23416
ER -

References

top
  1. Bоrůvka O., Lineare Differentialtransformationen 2. Ordnung, VEB Deutѕсher Vеrlag dег Wiѕѕеnѕсhaften, Berlin 1967. (1967) 
  2. Laitосh M., Ľéquation associée dans la théorie des transformations des équations différentielles du second ordre, ACTA UР Olоmоuс, T. 12 (196З). (196З) 
  3. Laitосh M., Centrální projekce svazků o dané bázi integrálů diferenciální rovnice y" = q(t)y, Rukоpiѕ - nеpublikоvánо. 
  4. Ѕtaсh K., Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Publ. Faс. Ѕсi. UJEP Brnо, 478, 1966. (1966) 
  5. Ѕtaсh L., Die vollständigen Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Arсhivum Math. UJEP Brnо, 1967, T. З, F. З. (1967) 
  6. Trávníčеk Ѕ., Kоjесká-Hоdinářоvá J., Einige Bemerkungen über die Nullstellen im zweidimensionalen Raum stetiger Funktionen, ACTA UP Olоmоuс, T. ЗЗ (1972). (1972) 
  7. Kоjесká J., Lineare zweidimensionale Räume von stetigen Funktionen mit stetigen ersten Ableitungen, ACTA UP Olоmоuс, T. 45 (1974). (1974) Zbl0328.26004
  8. Kоjесká J., Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative, ACTA UP Olоmоuс, T. 73 (1982). (1982) 
  9. Kоjесká J., On phases of accompanying spaces to a linear two-dimensional space of functions with a continuous first derivative, ACTA UP Olоmоuс, T. 76 (1983). (1983) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.